Skip to Main content Skip to Navigation

hal-03191243v1  Journal articles
Stéphane DemriDeepak d'SouzaRégis Gascon. Temporal Logics of Repeating Values
Journal of Logic and Computation, Oxford University Press (OUP), 2011, 22 (5), pp.1059-1096. ⟨10.1093/logcom/exr013⟩
hal-01544609v4  Journal articles
Rémi GribonvalGilles BlanchardNicolas KerivenYann Traonmilin. Compressive Statistical Learning with Random Feature Moments
Mathematical Statistics and Learning, EMS Publishing House, In press
hal-02423973v2  Journal articles
Moreno FalaschiMaurizio GabbrielliCarlos OlarteCatuscia Palamidessi. Dynamic slicing for Concurrent Constraint Languages
Fundamenta Informaticae, Polskie Towarzystwo Matematyczne, 2020, 177 (3-4), pp.331-357. ⟨10.3233/FI-2020-1992⟩
hal-01833660v3  Journal articles
Vincent DivolWolfgang Polonik. On the choice of weight functions for linear representations of persistence diagrams
Journal of Applied and Computational Topology, Springer, 2019, 3 (3), pp.249-283. ⟨10.1007/s41468-019-00032-z⟩
hal-01948051v3  Journal articles
Aurélie FischerClément LevrardClaire Brécheteau. Robust Bregman Clustering
Annals of Statistics, Institute of Mathematical Statistics, In press
hal-02901774v1  Journal articles
Matthieu SacherOlivier Le MaitreRégis DuvigneauFrédéric HauvilleMathieu Durand et al.  A Non-Nested Infilling Strategy for Multi-Fidelity based Efficient Global Optimization
International Journal for Uncertainty Quantification, Begell House Publishers, 2021, 11 (1), pp.1-30
hal-02568677v2  Journal articles
Samuel HornusTim KuipersOlivier DevillersMonique TeillaudJonàs Martínez et al.  Variable-width contouring for additive manufacturing
ACM Transactions on Graphics, Association for Computing Machinery, In press, 39 (4 (Proc. SIGGRAPH)), ⟨10.1145/3386569.3392448⟩
hal-00761603v1  Journal articles
Frederic MazencSilviu-Iulian NiculescuOlivier Bernard. Exponentially Stable Interval Observers for Linear Systems with Delay.
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2012, 50 (1), pp.286-305. ⟨10.1137/100812124⟩
hal-01919562v3  Journal articles
Hirokazu AnaiFrédéric ChazalMarc GlisseYuichi IkeHiroya Inakoshi et al.  DTM-based Filtrations
Abel Symposia, Springer, 2020, Topological Data Analysis, 15, pp.33-66. ⟨10.1007/978-3-030-43408-3_2⟩
hal-00922028v1  Journal articles
Alexandre Richard. A fractional Brownian field indexed by $L^2$ and a varying Hurst parameter
Stochastic Processes and their Applications, Elsevier, 2015, 125 (4), pp.1394-1425. ⟨10.1016/⟩
hal-02429712v1  Journal articles
Clément MariaJessica Purcell. Treewidth, crushing and hyperbolic volume
Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2019, 19 (5), pp.2625-2652. ⟨10.2140/agt.2019.19.2625⟩
hal-02425684v1  Journal articles
Jisu KimAlessandro RinaldoLarry Wasserman. Minimax Rates for Estimating the Dimension of a Manifold
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2019, 10 (1), ⟨10.20382/jocg.v10i1a3⟩
hal-02419460v1  Journal articles
Jean-Daniel BoissonnatMaël Rouxel-LabbéMathijs Wintraecken. Anisotropic triangulations via discrete Riemannian Voronoi diagrams
SIAM Journal on Computing, Society for Industrial and Applied Mathematics, 2019
hal-01673332v6  Journal articles
Milica TomasevicDenis Talay. A new McKean-Vlasov stochastic interpretation of the parabolic-parabolic Keller-Segel model: The one-dimensional case
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2020, 26 (2), pp.1323-1353. ⟨10.3150/19-BEJ1158⟩
hal-01483585v5  Journal articles
Gilles BlanchardPierre NeuvialEtienne Roquain. Post hoc confidence bounds on false positives using reference families
Annals of Statistics, Institute of Mathematical Statistics, 2020, 48 (3), pp.1281-1303. ⟨10.1214/19-AOS1847⟩
hal-01109634v2  Journal articles
Omid AminiDavid Cohen-Steiner. A transfer principle and applications to eigenvalue estimates for graphs
Commentarii Mathematici Helvetici, European Mathematical Society, 2018